Cross-connections and variants of the full transformation semigroup

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)377-399
Number of pages23
JournalActa Scientiarum Mathematicarum
Volume84
Issue number3-4
DOIs
Publication statusPublished - 1 Jan 2018

Fingerprint

Transformation Semigroups
Semigroup
Sandwich
Regular Semigroup
Binary operation
Structure Theorem
Functor
Arbitrary

Keywords

  • Cross-connections
  • Full transformation semigroup
  • Normal category
  • Regular semigroup
  • Variant

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{1ee1562ece4144309be9887841693d4c,
title = "Cross-connections and variants of the full transformation semigroup",
keywords = "Cross-connections, Full transformation semigroup, Normal category, Regular semigroup, Variant",
author = "Muhammed, {P. A.Azeef}",
year = "2018",
month = "1",
day = "1",
doi = "10.14232/actasm-017-044-z",
language = "English",
volume = "84",
pages = "377--399",
journal = "Acta Scientiarum Mathematicarum",
issn = "0001-6969",
publisher = "Bolyaianum Universitatis",
number = "3-4",

}

Cross-connections and variants of the full transformation semigroup. / Muhammed, P. A.Azeef.

In: Acta Scientiarum Mathematicarum, Vol. 84, No. 3-4, 01.01.2018, p. 377-399.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Cross-connections and variants of the full transformation semigroup

AU - Muhammed, P. A.Azeef

PY - 2018/1/1

Y1 - 2018/1/1

KW - Cross-connections

KW - Full transformation semigroup

KW - Normal category

KW - Regular semigroup

KW - Variant

UR - http://www.scopus.com/inward/record.url?scp=85057732354&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000457331500002

U2 - 10.14232/actasm-017-044-z

DO - 10.14232/actasm-017-044-z

M3 - Article

VL - 84

SP - 377

EP - 399

JO - Acta Scientiarum Mathematicarum

JF - Acta Scientiarum Mathematicarum

SN - 0001-6969

IS - 3-4

ER -